Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 111, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2014, 6:46 PM CDT for 4 counties in Nebraska. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 6:46 PM CDT (23:46 UTC)
- Expired
- Jun 16, 2014, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:05 PM CDT | FUNNEL CLOUD | 8 N Burwell, NE | |
| Jun 16, 7:05 PM CDT | HAIL 1 | 10 N Burwell, NE | |
| Jun 16, 7:40 PM CDT | HAIL 1.75 | 11 Nne Burwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:07 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2904 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 5.8
- Supercell composite
- 31.7
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS53 KLBF 162346
SVRLBF
NEC071-089-115-149-170030-
/O.NEW.KLBF.SV.W.0111.140616T2346Z-140617T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 730 PM CDT
* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMERIA...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALAMUS RESERVOIR STATE RECREATION AREA...HORSESHOE BEND LAKE...
NUNDA SHOAL CAMPGROUND...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW
FLAT CAMPGROUND...VIRGINIA SMITH DAM...HOMESTEAD KNOLLS CAMPGROUND
AND CARSON LAKE.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4174 9936 4174 9945 4187 9959 4221 9919
4199 9893
TIME...MOT...LOC 2346Z 233DEG 20KT 4187 9943
HAIL...1.75IN
WIND...60MPH
$$
TAYLOR1 follow-up statement
363
WWUS53 KLBF 170007
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM CDT MON JUN 16 2014
NEC149-170017-
/O.CAN.KLBF.SV.W.0111.000000T0000Z-140617T0030Z/
ROCK NE-
707 PM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...
LAT...LON 4174 9936 4188 9951 4209 9931 4209 9923
4217 9923 4221 9919 4199 9893
TIME...MOT...LOC 0007Z 235DEG 28KT 4192 9930
$$
NEC071-089-115-170030-
/O.CON.KLBF.SV.W.0111.000000T0000Z-140617T0030Z/
GARFIELD NE-HOLT NE-LOUP NE-
707 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LOUP...SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 730
PM CDT...
AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALAMUS
RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOMESTEAD KNOLLS CAMPGROUND AND CARSON LAKE.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4174 9936 4188 9951 4209 9931 4209 9923
4217 9923 4221 9919 4199 9893
TIME...MOT...LOC 0007Z 235DEG 28KT 4192 9930
HAIL...1.00IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:18 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 16, 3:18 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT MON JUN 16 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 317 PM CDT MON JUN 16 2014 THUNDERSTORM DEVELOPMENT IS EXPECTED WITHIN THE NEXT COUPLE OF HOURS ACROSS NORTH CENTRAL AND CENTRAL NEBRASKA...INVOF A WARM FRONT/REMNANT OUTFLOW BOUNDARY. THIS BOUNDARY EXTENDS FROM NEAR VALENTINE TO BROKEN BOW...WITH CU FIELD GROWING MORE AGITATED. STORMS WILL LIKELY BECOME SUPERCELLS QUICKLY. WINDS ARE BACKED TO THE SOUTHEAST TO THE EAST OF THE AFOREMENTIONED BOUNDARY...AND THIS AREA WILL HAVE A TORNADO THREAT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD QUICKLY MOVE EAST OF THE AREA THIS EVENING. ON TUESDAY...WILL HAVE WATCH THE AREA ALONG THE SOUTH DAKOTA BORDER...AS MODELS HINTING AT THE WARM FRONT REMAINING IN THAT AREA. THIS COULD SERVE AS A FOCUS FOR ISOLATED STORM DEVELOPMENT. OTHERWISE ACROSS CENTRAL INTO WESTERN AND SOUTHWEST NEBRASKA...SOUTHWEST WINDS WILL ADVECT DRIER AND WARM AIR INTO THE REGION...WITH HIGHS INTO THE LOWER AND POSSIBLY MID 90S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 317 PM CDT MON JUN 16 2014 THE FORECAST FOCUS FOR THIS PERIOD IS THUNDERSTORM CHANCES FOR WEDNESDAY AND WEDNESDAY NIGHT...THEN WITH THE TRACK OF THE UPPER LEVEL LOW OVER THE SECOND HALF OF THE WEEK...WHICH WILL IMPACT TEMPERATURES AND ADDITIONAL PRECIPITATION CHANCES. FOR TUESDAY NIGHT...IN THE EARLY EVENING AN AREA OF LOW PRESSURE WILL BE SITUATED FROM EASTERN WYOMING INTO NORTHEAST COLORADO. MODELS ARE IN GOOD AGREEMENT THAT A DRY LINE WILL HAVE PUSHED THROUGH THE MAJORITY OF THE FORECAST AREA THROUGH THE DAYTIME HOURS TO LEAVE DEWPOINTS IN THE 40S AND 50S LOCALLY...WHILE AREAS NORTH AND EAST OF THE AREA WILL CONTINUE TO SEE 60S...WITH EVEN SOME LOW 70S INTO SOUTHEAST SOUTH DAKOTA AND EASTERN NEBRASKA. THERE IS SOME INDICATION THAT THE WARM FRONT WILL BE SLIGHTLY INTO NEBRASKA...WITH THE EASTERLY FLOW KEEPING THE HIGHER DEWPOINTS ACROSS THE NORTHERN TIER OF COUNTIES. THE LOW LEVEL JET DOES PICK UP IN THE EVENING...HOWEVER THE MODELS HAVE IT PUSHING OFF TO THE NORTH AND EAST OF THE FORECAST AREA SO WILL NEED TO RELY ON SOME LIFT WITH ANY SHORTWAVE ENERGY COMING OUT OF THE SOUTHWEST TO GET CONVECTION OVER THE WARM FRONT IN THE EVENING. A STRONG CAP WILL EXIST OVER THE WARM SECTOR TUESDAY NIGHT AND WITH THE WARM AIR ADVECTION/MOISTURE TRANSPORT FROM THE LOW LEVEL JET EAST OF THE AREA DON/T SEE ENOUGH TO GET ELEVATED CONVECTION IN THE WARM SECTOR. ON THE FENCE ABOUT CHANCES OVER NORTHERN NEBRASKA AS THERE REALLY AREN/T ANY STRONG SHORTWAVES MOVING ACROSS THE AREA...BUT WITH THE MOISTURE IN PLACE...IT MAY NOT TAKE MUCH. WITH LITTLE CONFIDENCE WILL STICK WITH CONTINUITY FOR THIS FORECAST PACKAGE AND WATCH CLOSELY HOW THE MODELS TREND OVER THE NEXT 24 HOURS. ON WEDNESDAY...THE MAIN UPPER LEVEL LOW BEGINS TO LIFT OUT OF THE IDAHO AREA UP INTO MONTANA. THE MODELS ARE IN FAIR AGREEMENT WITH THIS...HOWEVER THERE ARE CONSIDERABLE DIFFERENCES CONCERNING THE EVOLUTION OF A SHORTWAVE TROUGH ROUNDING THE BASE OF THE LONGWAVE TROUGH TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THIS HAS A SIGNIFICANT IMPACT ON THE FORECAST FOR LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THE 16.00Z ECMWF AND 16.12Z GEM SHOW A STRONGER SHORTWAVE PUSHING ACROSS NORTHERN COLORADO AND INTO THE NEBRASKA PANHANDLE WEDNESDAY NIGHT...WHILE THE NAM AND GFS ARE A BIT MORE SUBTLE WITH THIS SHORTWAVE AND KEEP THE ENERGY FURTHER NORTH. THESE DIFFERENCES LEAD TO DIFFERENCES IN PLACEMENT OF THE SURFACE COLD FRONT...WITH THE NAM/GFS BEING QUICKER TO MOVE THE COLD FRONT THROUGH THE FORECAST AREA...AND THEN KEEP THE MAJORITY OF THE PRECIPITATION EAST OF THE FRONT INTO EASTERN NEBRASKA. THE ECMWF/GEM ON THE OTHER HAND ARE SLOWER TO PROGRESS THE FRONT...AND WITH STRONGER UPWARD FORCING ALOFT WITH THE PASSING OF THE SHORTWAVE WOULD DEVELOP PRECIPITATION POST-FRONTALLY ACROSS MUCH OF WESTERN NEBRASKA OVERNIGHT. WILL EDGE ON UNCERTAINTY AT THIS POINT AND GO WITH A BLEND OF THE MODEL SOLUTIONS FOR THIS TIME PERIOD UNTIL BETTER CONSENSUS IS REACHED AMONG THE MODELS. THE FORECAST FOR THE SECOND HALF OF THE WEEK CENTERS ON THE UPPER LOW MOVING SLOWLY ACROSS THE FAR NORTHERN PLAINS. THE LATEST MODEL RUNS ARE IN FAIR AGREEMENT WITH THE SPEED OF THE EASTWARD PROGRESSION...HOWEVER VARY IN LATITUDE...WITH THE CENTER RANGING FROM JUST NORTH OF THE CANADA/NORTH DAKOTA BORDER TO ACROSS THE SOUTHERN PART OF NORTH DAKOTA. THEN BY FRIDAY NIGHT...IT LIFTS NORTHEAST INTO ONTARIO BEFORE PIVOTING AND DIGGING INTO THE GREAT LAKES REGION. THE SYSTEM BECOMES OCCLUDED THURSDAY WITH DRIER AIR MOVING INTO NEBRASKA SO NOT EXPECTING A LOT OF PRECIPITATION THURSDAY THROUGH SATURDAY...HOWEVER A FURTHER SOUTHERN TRACK OF THE SYSTEM MAY BRING MORE WRAP AROUND MOISTURE INTO THE AREA SO COULD HAVE A HIGHER THREAT FOR RAIN. AT THIS TIME...A BLEND OF THE MODELS WILL WORK FOR THE FORECAST TODAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1238 PM CDT MON JUN 16 2014 A WARM FRONT WILL REMAIN ACROSS NORTHERN NEBRASKA THIS AFTERNOON...AND COULD BE THE FOCUS FOR ISOLATED THUNDERSTORMS. OTHERWISE A COUPLE OF STORMS MAY INITIATE NEAR THE DRY LINE ACROSS SOUTHWEST AND CENTRAL NEBRASKA LATE THIS AFTERNOON. OVERALL LIMITED THUNDERSTORM ACTIVITY IS EXPECTED ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE EXCEPTION WOULD BE FOR AREAS AROUND KONL WHERE MORE CONCENTRATED THUNDERSTORM ACTIVITY IS POSSIBLE LATE THIS AFTERNOON AND EVENING. MAINLY VFR WILL BE THE RULE...BUT ISOLATED MVFR OR IFR EXPECTED NEAR ANY STORM. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...BROOKS AVIATION...TAYLOR
Hazardous weather outlook, Jun 16, 4:38 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 438 PM CDT MON JUN 16 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-172145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 438 PM CDT MON JUN 16 2014 /338 PM MDT MON JUN 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA...GENERALLY ALONG AND NORTH OF A LINE FROM GORDON TO MULLEN TO NORTH PLATTE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING WINDS FROM BROKEN BOW TO BASSETT AND POINTS NORTHEAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL THUNDERSTORM CHANCES ARE IN PLACE WEDNESDAY INTO THURSDAY...AND AGAIN SATURDAY AND SUNDAY. THE SEVERE THREAT WILL BE DETERMINED CLOSER TO THE EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jun 16, 4:53 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 453 PM CDT MON JUN 16 2014 NEZ026-027-038-162245- BLAINE NE-CUSTER NE-LOUP NE- 453 PM CDT MON JUN 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOUP...NORTHERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL 545 PM CDT... AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ANSELMO...OR 15 MILES NORTHWEST OF BROKEN BOW...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANSELMO... VICTORIA SPRINGS STATE RECREATION AREA... MILBURN... MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 253 AND 269. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 267 AND 273. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jun 16, 5:48 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
548 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 9 WNW SARGENT 41.69N 99.53W
06/16/2014 E1.50 INCH CUSTER NE TRAINED SPOTTER
&&
MARTINLocal storm report, Jun 16, 6:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 WSW TAYLOR 41.75N 99.45W
06/16/2014 E1.75 INCH LOUP NE PUBLIC
&&
MARTINLocal storm report, Jun 16, 6:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL TAYLOR 41.77N 99.38W
06/16/2014 E1.25 INCH LOUP NE LAW ENFORCEMENT
&&
MARTINLocal storm report, Jun 16, 6:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TORNADO 4 N SARGENT 41.70N 99.37W
06/16/2014 CUSTER NE LAW ENFORCEMENT
&&
BTAYLORLocal storm report, Jun 16, 6:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TORNADO 3 W BURWELL 41.78N 99.19W
06/16/2014 GARFIELD NE TRAINED SPOTTER
TORNADO ON THE GROUND 3 MILES WEST OF BURWELL.
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:11 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup | 64 min |
| Jun 16, 8:23 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 52 min |
| Jun 16, 5:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 43 min |
| Jun 16, 5:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 48 min |
| Jun 16, 6:15 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 30 min |
| Jun 16, 6:41 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.